No Cover Image

Journal article 966 views

Entropy-cost inequalities for diffusion semigroups with curvature unbounded below

Feng-yu Wang Orcid Logo

Proceedings of the American Mathematical Society, Volume: 136, Issue: 09, Pages: 3331 - 3338

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Proceedings of the American Mathematical Society
ISSN: 0002-9939
Published: 2008
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 09
Start Page: 3331
End Page: 3338